# SDR YENA2020013060070

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 17,901 hours, 5,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 816089
- Condition: Failed
- Location: Emergency Light
- Part time: 8,642 hours, 2,798 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 10WL AND 12WL FAILED A CAPACITY CHECK.   R & R EPSU BATTER AT 10WL AND 12WL IAW AMM 33-51-38OPS TEST D.
